# SDR CA010627021

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Web
- Condition: Cracked
- Location: Engine Support
- Part time: 19,301 hours, 16,301 cycles
- Component: Engine Support, Bombdr, 60135006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING "C" CHECK, SIX CRACKS WERE FOUND INTHE ENGINE SUPPORT BEAM. TWO CRACKS WERE LOCATED ON THE LOWER WEB AT FS 640.0 BETWEEN LBL 9.5 AND RBL 9.5. FOUR CRACKS WERE LOCATED ON THE UPPER WEB AT FS 640 BETWEEN LBL 9.5 REPAIR PERFORMED PER REO 601R-53-61-345.
